# SDR IPXA2013101100531

- Difficulty date: September 14, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB7441174471
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN DECK CARGO, RT SIDE, FWD OF UPPER AUX TANK, CORROSION FOUND AT STRINGER 16, 27" INBD FROM LONGERON 27 RT AS MARKED.  ACCOMPLISHED PERMANENT REPAIR IAW E0 MD11-5730-52276-A AND EA 011-5730 -01-A4928, REV I/R AT STR 15 AND 16 BETWEEN XCW81 TO XCW -118.
